# SDR IPXA10M63484

- Difficulty date: October 17, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 44,984 hours, 12,733 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E SKIN AT TELESCOPIC DUCT CUTOUT CRACKED ON INBD AND OTBD UPPER CORNERS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLR IAW SRM 57-40-01, REPAIR 10, FIG 201.
